Meromorphic functions that share a set with their derivatives

Jianming Chang, Lawrence Zalcman

Research output: Contribution to journalArticlepeer-review

36 Scopus citations

Abstract

There exists a set S with three elements such that if a meromorphic function f, having at most finitely many simple poles, shares the set S CM with its derivative f, then f ≡ f.

Original languageEnglish
Pages (from-to)1020-1028
Number of pages9
JournalJournal of Mathematical Analysis and Applications
Volume338
Issue number2
DOIs
StatePublished - 15 Feb 2008

Bibliographical note

Funding Information:
* Corresponding author. E-mail addresses: jmwchang@pub.sz.jsinfo.net, jmchang@cslg.edu.cn (J. Chang), zalcman@macs.biu.ac.il (L. Zalcman). 1 Research supported by the NNSF of China (Grants Nos. 10471065 and 10671093) and by the Fred and Barbara Kort Sino-Israel Post Doctoral Fellowship Program at Bar-Ilan University. 2 Research supported by the German–Israeli Foundation for Scientific Research and Development, Grant G-809-234.6/2003.

Keywords

  • Meromorphic functions
  • Shared values

Fingerprint

Dive into the research topics of 'Meromorphic functions that share a set with their derivatives'. Together they form a unique fingerprint.

Cite this